# SDR I5PA2021012188804

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,490 hours, 24,056 cycles
- Engine: Pwa PW2040
- Engine time: 75,833 hours, 25,613 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476492
- Part serial: 1581
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY NR 1 ENGINE FAILED TO START WITH IGN 1.  STARTED OK WITH IGN SW BOTH POSITION.  CORRECTIVE ACTION: REMOVED AND REPLACED LT ENGINE IGN 1 EXCITER, IAW AMM 74-11-01.  AUDIBLE CHECK OK.
